Publication
Title
Perinuclear antineutrophil cytoplasmic antibody-positive vasculitis, oligoarthritis, tendinitis, and myositis associated with isotretinoin in a 15-year-old boy : case report and review of literature
Author
Abstract
We present a patient in whom a combination of perinuclear antineutrophil cytoplasmic antibody-positive vasculitis, oligoarthritis, tendinitis, and myositis was considered to be associated with isotretinoin use. Discontinuation of the drug resulted in complete clinical and biochemical remission (normalization of perinuclear antineutrophil cytoplasmic antibody titer). Although we were unable to prove causality, no other underlying cause for the patient's course was found. We report this occurrence to bring it to the attention of physicians prescribing isotretinoin.
Language
English
Source (journal)
Pediatric dermatology. - Boston, Mass.
Publication
Hoboken : Wiley , 2018
ISSN
0736-8046
Volume/pages
35 :3 (2018) , p. E173-E177
ISI
000432027900010
Pubmed ID
29644707
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 12.06.2018
Last edited 20.09.2021
To cite this reference